About

Member has chosen to not make this information public.

Posts (1)

May 14, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I don’t have tips because I’m only 5 days into my weaning off process. I’ve tried numerous times in the past, but always gave up due to the withdrawal side effects. I’ve successfully gone from 225 to 150 mg without any effects at all. 5 days ago I went from 150 to 112.5mg and the unpleasant physical effects started appearing yesterday. My brain feels like it’s in a vice grip and no painkiller is alleviating the discomfort. The vertigo and nausea have also begun.

I’m really disappointed that here in Canada (I don’t know if this is the case in the US as well), immediate release Effexor tablets are no longer available; I was counting on using them for this process. How I’m going to wean with capsules is beyond me.

Right now I want to die and it’s only the beginning. Ugh.